My Tinnitus Has Been Lower Since Taking Tenex

Discussion in 'Support' started by Raindance74, Jun 27, 2014.

tinnitus forum
    1. Raindance74

      Raindance74 Member

      Tinnitus Since:
      I've been taking Tenex (Guanfacine 1mg) from my doctor for about a month to control adult ADHD symptoms and have noticed my tinnitus is lower. Has anyone here have any experience with this drug? There doesnt really seem to be much info about it on the web anywhere.
    2. billie48

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Vancouver, Canada
      Tinnitus Since:
      No I have not used this drug. But from reading its usage, it is also used to treat high blood pressure besides ADHD. I do have to take pill to control my high blood pressure but it is called Irbesartan and not Guanfacine. I don't notice my drug to have any effect on T as I still have loud T most morning. However blood flow has been discussed as a possible effect on T. So perhaps for some people, their T can be reduced when there is lower blood pressure. Don't take this as a medical opinion though.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.